# SDR SWAA2022022520517

- Difficulty date: November 23, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL HAS CORROSION BELOW BONDING WIRE END. / REMOVED AND REPLACED TOILET SERVICE DOOR 145AL PER AMM 52-49-07. FIT CHECK GOOD.
